# SDR SWIA201231266

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 22,951 hours, 18,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT SMELLED FAINT BURNING SMELL.  DURING TAXI LEFT PACK PUT OUT 120Â° AIR WHILE AT COLDEST SETTING.  (FLT 4802)  REPLACED LEFT AIR CYCLE MACHINE.  P/N: 782790-15 S/N OFF: 200305035
